# SDR SWIA2018101645155

- Difficulty date: September 17, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 39,460 hours, 33,092 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR-THE AFT AND FWD SEAL STRIKER HAS CHAFING MARKS (C-CHECK) RO: 10/13/2018 REMOVED CHAFING DAMAGE FROM SERVICE DOOR FWD AND AFT SEAL STRIKER IAW SRM. OPS TEST GOOD.
